Publicações

Artigos publicados, ou aceitos para publicação

2019

ALVES, A. M.; LEMOS, A. ; ARAUJO, A. L. A. . A partial positive answer to a Lijun-Yun conjecture. Bollettino Della Unione Matematica Italiana (2008), v. 1, p. 1-11, 2019.

ALVES, A. M. . Geometric limits of Julia sets and connectedness locus of the family of polynomials ( ) = +. Dynamical Systems-an International Journal, v. 1, p. 1-17, 2019.

ALVES, M.S.; MONTEIRO, R.N. . Exponential stability of laminated Timoshenko beams with boundary/internal controls. Journal of Mathematical Analysis and Applications, 2019.

ARAUJO, A. L. A.MIRANDA, L. H. . On fractional regularity methods for a class of nonlocal problems. Journal of Mathematical Analysis and Applications, v. 475, p. 1162-1195, 2019.

ARAUJO, A. L. A.; HEIDARKHANI, S. ; BOROUN, M. . Existence of homoclinic solutions for difference equations on integers via variational method. Boletim da Sociedade Paranaense de Matemática, 2019.

ARAUJO, A. L. A.; HEIDARKHANI, S. ; SALARI, A. . Infinitely many solutions for nonlocal problems with variable exponent and nonhomogeneous Neumann conditions. Boletim da Sociedade Paranaense de Matemática, 2019.

ARAUJO, A. L. A.; HEIDARKHANI, S. ; AFROUZI, G. A. ; MORADI, S. . Existence of three weak solutions for kirchhoff-type problems with variable exponent and nonhomogeneous neumann conditions. Fixed Point Theory, 2019.

ARAUJO, A. L. A.FARIA, L. F. O. . Positive solutions of quasilinear elliptic equations with exponential nonlinearity combined with convection term. Journal of Differential Equations, 2019.

ARAUJO, A. L. A.; FASSONI, A. C. ; SALVINO, L. F. . An Analysis of a Mathematical Model Describing Acid-mediated Tumor Invasion. Mathematical Methods in the Applied Sciences, 2019.

ARAUJO, A. L. A.BOLDRINI, J. L. ; CALSAVARA, B. M. . Corrigendum to An analysis of a mathematical model describing the geographic spread of dengue disease. Journal of Mathematical Analysis and Applications, v. 478, p. 1189-1190, 2019.

ARAUJO, A. L. A.; ARARUNA, F.D. ; LOUREDO, A. T. . Decay of solution for degenerate Kirchhoff equation with general nonlinearity. Mathematical Methods in the Applied Sciences, 2019.
ARAUJO, A. L. A.; HEIDARKHANI, S. ; AFROUZI, G. A. ; MORADI, S. . Multiple solutions for a p(x)-Laplacian-like problem with Neumann condition originated from a capillary phenomena. Acta Universitatis Apulensis, 2019.

ARAUJO, A. L. A.; HEIDARKHANI, S. ; AFROUZI, G. A. ; ROUDBARI, S. P. . Existence results to elliptic problems with Dirichlet boundary condition involving a p-harmonic operator. Acta Universitatis Apulensis, 2019.

ARAUJO, A. L. A. HEIDARKHANI, S. ; AFROUZI, G. A. ; MORADI, S. . A variational approach for a perturbed second-order impulsive hamiltonian system. Scientific Annals of the Alexandru Ioan Cuza University of Iaşi (New Series). Mathematics, 2019.

CAMBRAIA JUNIOR, A.; LEMOS, A. . On affine evolutoids. Quaestiones Mathematicae, v. 00, p. 1-10, 2019.

BERNAL, J. J. ; SIMON, J. J.; GUERREIRO, M. . From ds-Bounds for Cyclic Codes to True Minimum Distance for Abelian Codes. IEEE Transactions on Information Theory, v. 65, p. 1752-1763, 2019.

BASTOS, G. T. ; PALAZZO JR., R. ; GUERREIRO, M. . Abelian Non-Cyclic Orbit Codes and Multishot Subspace Codes. Advances in Mathematics of Communications, 2019.

LEITE, E.; MONTENEGRO, M. . On positive viscosity solutions of fractional Lane-Emden systems. Topological Methods in Nonlinear Analysis, v. 53, p. 407-425, 2019.

LEITE, E.; MONTENEGRO, M. . Maximum and comparison principles to Lane-Emden systems. Journal of the London Mathematical Society, 2019.

LEMOS, A.; MOURA, A. O. ; SILVA, A. T. ; MORIYA, B. K. S. . On the number of fully weighted zero-sum subsequences. International Journal of Number Theory, v. 15, p. 1051-1057, 2019.

LEMOS, A.; OLIVEIRA, F. A. A. ; Godinho, H . Weighted EGZ-Constant for -Groups of Rank 2. International Journal of Number Theory, v. 1, p. 1-15, 2019.

HUMANI, N. B. ; MENDES DE JESUS, C. ; PALACIOS, J. . Invariants of Stable Maps from the 3-Sphere to the Euclidean 3-Space. Bulletin of the Brazilian Mathematical Society, p. 1-20, 2019.

MENDES DE JESUS, C. ; ROMERO, PANTALEÓN D. . Graphs and Closed Surfaces Associated with a Pairing of Edges for Regular Polygons. Bulletin of the Brazilian Mathematical Society, v. 1, p. 1, 2019.

MENDES DE JESUS, C.; ROMERO, PANTALEÓN D.; COELHO, J. R. P. . An algorithm for determination of graphs associated to fold maps between closed surfaces. Mathematical Methods in the Applied Sciences, 2019.

MENDES DE JESUS, C.SANABRIA-CONDESAL, E. . Graphs with weight of fold Gauss maps. RSME Springer Series, 2019.

2018

ALVES, A. M.; ARAUJO, A. L. A. ; LEMOS, A. ; PEDROSO, K. M. . Some results on Riccati equations, Floquet theory and applications. Journal of Fixed Point Theory and Applications, v. 20, p. 1-15, 2018.

ALVES, M. S.MUÑOZ RIVERA, J. E. ; VERA VILLAGRAN, O. ; Ferreira, Marcio . Stability of a thermoelastic mixture with second sound. Mathematics and Mechanics of Solids, v. 1, 2018.

ARAUJO, A. L. A.; HEIDARKHANI, S. ; AFROUZI, G. A. ; MORADI, S. . Multiple solutions for Kirchhoff-type problems with variable exponent and nonhomogeneous Neumann conditions. Mathematische Nachrichten, v. 291, p. 326-342, 2018.

ARAUJO, A. L. A.MONTENEGRO, M. S. . Existence of solution for a nonvariational elliptic system with exponential growth in dimension two. Journal of Differential Equations, v. 264, p. 2270-2286, 2018.

ARAUJO, A. L. A.MONTENEGRO, M. S. . A Class of Parabolic Equations Driven by the Mean Curvature Flow. Proceedings of the Edinburgh Mathematical Society, v. 62, p. 135-163, 2018.

ARAUJO, A. L. A.; MAGALHAES, P. M. D. . Existence of Solutions and Local Null Controllability for a Model of Tissue Invasion by Solid Tumors. SIAM Journal on Mathematical Analysis, v. 50, p. 3598-3631, 2018.

CONTIERO, A. ; FEITAL, L. ; MARTINS, R. V. . Max Noether’s Theorem for integral curves. Journal of Algebra, v. 494, p. 111-136, 2018.

de OLIVEIRA, P. H. A. ; LEMOS, A. . Suggested Corrections for A Principal Ideal Domain That Is Not a Euclidean Domain . The American Mathematical Monthly, v. 125, p. 425-425, 2018.

CORRÊA, MAURÍCIO ; DA SILVA MACHADO, D. . Residue formulas for logarithmic foliations and applications. Transactions of the American Mathematical Society (Online), v. 1, p. 1, 2018.

TOGNON, C. H. ; MENDES DE JESUS, C. . The Duality of the Formal Local Homology Together With The Edge Ideal of a Graph. Applied Mathematics & Information Sciences (Print), v. 12, p. 285-292, 2018.

2017

ALVES, M. S.; SILVA, M. A. J. ; FU, M. T. ; RIVERA, J. E. M. . Non-Homogeneous Thermoelastic Timoshenko Systems. Bulletin Brazilian Mathematical Society (Online), v. 48, p. 461-484, 2017.

RAPOSO, C. A. ; VILLAGRÁN, O. V. ; MUÑOZ RIVERA, J. E. ; ALVES, M. S. . Hybrid laminated Timoshenko beam. Journal of Mathematical Physics, v. 58, p. 101512-101512, 2017.

ARAUJO, A. L. A.LEMOS, A. . An asymptotic formula for Goldbach’s conjecture with monic polynomials in (mathbb {Z}[ heta ][x]). Colloquium Mathematicum, v. 148, p. 215-223, 2017.

ARAUJO, A. L. A. . Infinitely many solutions for the dirichlet problem involving the p-laplacian in annulus. Far East Journal of Applied Mathematics, v. 96, p. 77-91, 2017.

ARAUJO, A. L. A.; MAGALHAES, P. M. D. . On explicit L^{infinity}(Q_T)-estimates for a model of tissue invasion by solid tumors. Mathematical Methods in the Applied Sciences, v. 40, p. 4802-4811, 2017.

ARAUJO, A. L. A.; ABREU, R. . Existence of Solution for an Elliptic Problem with a Sublinear Term. Bulletin of the Belgian Mathematical Society-Simon Stevin, v. 24, p. 175-187, 2017.

CAMBRAIA JUNIOR, A.; CRAIZER, M. . Envelope of mid-hyperplanes of a hypersurface. Journal of Geometry, v. 104, p. 201-398, 2017.

CAMBRAIA JUNIOR, A.; CRAIZER, M. . Envelope of Mid-Planes of a Surface and Some Classical Notions of Affine Differential Geometry. Results in Mathematics, p. 1-206, 2017.

COTTERILL, E. ; FEITAL, L. ; MARTINS, R. V. . Singular rational curves with points of nearly-maximal weight. Journal of Pure and Applied Algebra, v. 222, p. 3448-3469, 2017.

ARBIETO, A. ; JUNQUEIRA, A. ; SANTIAGO, B. . On Weakly Hyperbolic Iterated Function Systems. Bulletin of the Brazilian Mathematical Society, v. 48, p. 111-140, 2017.

JUNQUEIRA, A. . Quantitative recurrence for generic homeomorphisms. American Mathematical Society. Proceedings, v. 145, p. 4751-4761, 2017.

LEITE, E. Fractional elliptic systems with nonlinearities of arbitrary growth. Electronic Journal of Differential Equations, v. 2017, p. 1-20, 2017.

LEITE, E. J. F.; MONTENEGRO, M. . A priori bounds and positive solutions for non-variational fractional elliptic systems. Differential and Integral Equations, v. 30, p. 947-974, 2017.

LEITE, E. . On strongly indefinite systems involving fractional elliptic operators. Far East Journal of Applied Mathematics, v. 97, p. 85-112, 2017.

MENDES DE JESUS, C.; ROMERO-FUSTER, M.C. . Graphs of stable maps from closed surfaces to the projective plane. Topology and its Applications, v. 1, p. 1, 2017.

MENDES DE JESUS, C.SANABRIA-CODESAL, E. . Realization of graphs by fold Gauss maps. Topology and its Applications, v. 1, p. 1, 2017.

BUSCA NO SITE

Endereço

Secretaria da Pós-Graduação em Matemática
Departamento de Matemática – UFV
Av. PH. Rolfs, s/n
36570-000 – Viçosa – MG
Tel:(31) 3612-6205
e-mail: mestradodma@ufv.br

Equipe de Desenvolvimento Web/UFV - 2013 - Mantido com Wordpress